# SDR UALA2011080304032

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 74,800 hours, 21,572 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Battery
- Part number: 18550000
- Part serial: 2087
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  FAULT LGT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  SECOND ATTEMPT INDICATES (SLOW ACCEL, HUNG START).  CREW COMMENTS:  APU FAULT AFTER LANDING.  APU BAT VOLTS AT 15V.  REPLACED APU BATTERY PER MM, GROUND CHECKED NORMAL.
